# SDR DALA2024053005646

- Difficulty date: May 25, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 66,459 hours, 31,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0363242) WASTE TANK ENCLOUSE BULKHEAD CLIP CRACKED STA 867 LBL 17 WL 156. REMOVED AND REPLACED AFT CARGO WASTE TANK ENCLOSURE BULKHEAD CLIP ITEM# 149A8109U114 IAW B737 SRM 51-40-02-0G DRAWING# 149A8102.
